Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have constipation, taking tegretal, softovac, dypep and razo. Uncleared Bowel movement. Suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1681 Questions
hi , i am XXXXXXX XXXXXXX , age -33 yrs , i have constipation . I am on medication such as tegretal 200mg( thrice daily) , softovac , dypep , razo 20mg . i am not doing well with BM, , because of uncleared BM i have several problems...please suggest me something or any medicine which can solve my proble
Posted Thu, 24 Oct 2013 in Constipation
Answered by Dr. Ratnakar Kini 15 minutes later
Brief Answer:
You have to take high fiber diet, fiber supplements and drink lot of fluids.

Detailed Answer:
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

For a good bowel movement you need to eat a high fiber diet and drink lot of fluids. Avoiding sedentary lifestyle and increased physical activity is also essential.
Since you are already taking softovac and is not finding relief, you can consider taking other laxatives like lactulose along with it.

Let me know if I can assist you further.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor